Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 25 February 2011

Handling Web and Database Requests Using Fuzzy Rules for Anomaly Intrusion Detection

Selvamani Kadirvelu & Kannan Arputharaj

Journal of Computer Science, Volume 7, Issue 2, pp. 255–261 · doi.org/10.3844/jcssp.2011.255.261

7,305 accesses4,770 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: It is necessary to propose suitable detection and prevention mechanisms to provide security for the information contents used by the web application. Many prevention mechanisms which are currently available are not able to classify anomalous, random and normal request. This leads to the problem of false positives which is classifying a normal request as anomalous and denying access to information. Approach: In this study, we propose an anomaly detection system which will act as a Web based anomaly detector called intelligent SQL Anomaly detector and it uses decision tree algorithm and a feedback mechanism for effective classification. Results: This newly proposed and implemented technique has higher probability for reducing false positives which are the drawbacks in the earlier systems. Hence, our system proves that it detects all anomalies and shows better results when compared with the existing system. Conclusion: A refreshing technique to improve the detection rate of web-based intrusion detection systems by serially framing a web request anomaly detector using fuzzy rules has been proposed and implemented and this system proves to be more efficient then the existing earlier system when compared with the obtained results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kadirvelu, S. & Arputharaj, K. (2011). Handling Web and Database Requests Using Fuzzy Rules for Anomaly Intrusion Detection. Journal of Computer Science, 7(2), 255–261. https://doi.org/10.3844/jcssp.2011.255.261

Licence
© Science Publications
Issue
Volume 7, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Handling Web and Database Requests Using Fuzzy Rules for Anomaly Intrusion DetectionJournal of Computer Science · Volume 7, Issue 2 · pp. 255–261 · © Science PublicationsDownload